International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 1, Pages 97-101
Some fixed points of expansion mappings
1Department of Mathematics, Kalyan Mahavidyalaya, Bhilai Nagar, M.P. 490006, India
2Department of mathematics, Gyeongsang National University, Chinju 660-701, Korea
3Department of mathematics, Dong-A University, Pusan 604-714, Korea
Received 19 April 1994; Revised 1 February 1995
Copyright © 1996 H. K. Pathak et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Wang et al.  proved some fixed point theorems on expansion mappings, which correspond some contractive mappings. Recently, several authors generalized their results by some ways.
In this paper, we give some fixed point theorems for expansion mappings, which improve the results of some authors.